# SDR UALA2012113006871

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 37,327 hours, 16,218 cycles
- Engine: Iae V2527A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 108
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  AFTER SHUTDOWN.  REPLACED SEC-1 IAW AMM 27-94-34-000-001-400-A.  OPS CHECKED NORMAL.
